# SDR 2019FA0000127

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: General aviation
- Aircraft: N7644G
- Make and model: Cessna 172L
- Aircraft serial: 17259344
- Aircraft time: 7,137 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S21381
- Condition: Broken
- Location: Lt Mlg
- Part time: 7,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT MLG BOLT, PN S2138-1, TO BE BROKEN. LOWER SECTION OF BOLT MOVED DOWNWARD BUT REMAINED TRAPPED IN MLG INBOARD BLOCK. THIS ALLOWED LT MLG SPRING ASSEMBLY TO MOVE AND WEAR LT LANDING GEAR SUPPORT - INBOARD LEFT HAND, PN 0541195-5. CHECK RT MLG AND FOUND BOLT INTACT BUT HAD BEEN MOVING AND WORE THE RT HAND INBOARD LANDING GEAR SUPPORT. REPLACED BOTH LT PN 0541195-5 AND RT PN 0541195-6 WITH SERVICEABLE PARTS. ALSO, REPLACED BOTH SERVICEABLE MLG SPRING ASSEMBLIES PN'S 0541198-8 AND 0541198-6 WITH UPGRADED MAIN LANDING GEAR SPRING ASSEMBLIES PN'S 0541198-9 AND 0541198-10. INSTALLED NEW BOLTS, PN S2138-1 AND NUTS MS20365-1018C. ALSO, WE ARE CHECKING THE TORQUE OF THE BOLTS ON ALL SIMILAR AIRCRAFT AS PART OF ANNUAL INSPECTIONS.
